| Model Number |
PDVL5 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient was implanted with two pdc vivo devices on (b)(6) 2024.It was found that both implants had migrated anteriorly.No symptoms were reported.The decision was made to remove the implants, the removal surgery was completed on (b)(6) 2025 and the patient was fused.
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two pdc vivo devices on (b)(6) 2024.It was found that both implants had migrated anteriorly.No symptoms were reported.The decision was made to remove the implants, the removal surgery was completed on (b)(6) 2025 and the patient was fused.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implants were not returned following the removal surgery therefore no device evaluation could be completed.Imaging was provided that showed the migration of the implants at both levels.No anomalies associated with the complaint were identified during the investigation.The removal surgery was completed due to implant migration.The submission is 1 of 2 devices involved in this event.